I also get very aware of my heart after eating, especially eating fast or overeating.
It gets faster, and possibly harder, but it's hard to judge since more awareness of the heart usually gives these symptoms too. I haven't found an answer yet, but I think mine is at least partially anxiety.
I do too have the same sensation. was tested on diabetes and food intolerance too, but nothing, my echo was normal too, but this thing is killing me. I get so depressed, I want to eat but I cant, I have some good days and some terrible like today, I started to eat at 7. pm and it is 8 30 and still have the fatigue and the heart pumpling.
my email is ***@****
if you find out something more about this please let me know. I hope yuo are fine soon.
I get this too, about 45 minutes after my evening meal. I've found that if I eat less, it's not quite as bothersome. I also have acid reflux and irritable bowel syndrome, so in the evening I usually have more gas/upper stomach bloating. I think that causes pressure on either my heart or the vagus nerve, especially because I'm sitting and resting. If I get up and walk around some, the PVCs are reduced as my pulse goes faster. And the gas/bloating seem to go away faster than when I just sit and watch TV. I have no idea why I started getting PVCs just a few months ago. And I get a lot of them most days. I don't feel them except at night, after dinner, though. And that's when I have most of my other digestive issues. Hope this helps someone.
By the way, my doctor said I could take metoprolol (beta blocker) if I wanted to, for discomfort. But beta blockers are notorious for making acid reflux worse, and making people very tired and sometimes dizzy. I'll be seeing a cardiologist soon for a second opinion. Am hoping I won't need to take the metoprolol.
Could be food intolerance related. Try and skip ex. milk products for 2 weeks and then start taking them again.
Hope this helps
I refrained from taking the metoprolol for about 8 months of being diagnosed with PVC's. And I must say after finally deciding to take them the medication has helped out a lot with my issue. The first month or so of taking the drug the side effects are a pain, but they soon fade and I don't have any side effects from the metoprolol. It's worth a shot if you wanna feel better.